Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 17, NWS Denver/Boulder, CO

June 11, 2015Washington County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 11, 2015, 5:27 PM MDT for Washington County, Colorado. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 5:27 PM MDT (23:27 UTC)
Expired
Jun 11, 2015, 9:30 PM MDT
In force
4 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Washington County, CO

The radar

The Denver radar (KFTG), 107 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:28 PM MDTFLASH FLOODAkron, COFLOOD WATER RUNNING ACROSS U.S. HIGHWAY 34 NEAR AKRON IN NORTHERN WASHINGTON COUNTY.
Jun 11, 8:55 PM MDTHEAVY RAIN 1.810 E Elba, CORECORDED FROM 6 PM AND 830 PM MDT THIS EVENING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WGUS55 KBOU 112327
FFWBOU
COC121-120330-
/O.NEW.KBOU.FF.W.0017.150611T2327Z-150612T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
527 PM MDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WASHINGTON COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 930 PM MDT
    
* AT 526 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORMS PRODUCING 
  HEAVY RAIN OVER MUCH OF WESTERN WASHINGTON COUNTY. THE RAIN IS 
  MOVING EAST-NORTHEAST AT 15 MPH. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AKRON...OTIS...ANTON...LONE STAR...THURMAN...WOODLIN SCHOOL...
  ARICKAREE SCHOOL...PLATNER...ELBA...LINDON...LAST CHANCE AND
  BURDETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3958 10369 3998 10369 3999 10345 4042 10320
      4042 10280 3997 10286 3958 10310

$$

RJK
3 follow-up statements
087 
WGUS75 KBOU 120032
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT THU JUN 11 2015

COC121-120330-
/O.CON.KBOU.FF.W.0017.000000T0000Z-150612T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-
632 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
WASHINGTON COUNTY...

AT 630 PM MDT...THUNDERSTORMS PRODUCING HEAVY RAIN EXTENDED ALONG A 
LINE FROM EAST OF ELBA TO SOUTH OF ANTON. STORMS WERE MOVING 
SOUTHEAST AT 20 MPH. WASHINGTON COUNTY OFFICIALS REPORTED WATER 
RUNNING ACROSS HIGHWAY 34 IN AKRON. DOPPLER RADAR INDICATES 2 TO 3 
INCHES OF RAIN HAS FALLEN AT LINDON IN SOUTHWEST WASHINGTON COUNTY. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AKRON...OTIS...ANTON...LONE STAR...THURMAN...WOODLIN SCHOOL...
ARICKAREE SCHOOL...PLATNER...ELBA...LINDON...LAST CHANCE AND BURDETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. TURN AROUND...DO NOT DROWN.
&&

LAT...LON 3958 10369 3998 10369 3999 10345 4042 10320
      4042 10280 3997 10286 3958 10310

$$

TH
574 
WGUS75 KBOU 120148
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
748 PM MDT THU JUN 11 2015

COC121-120330-
/O.CON.KBOU.FF.W.0017.000000T0000Z-150612T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-
748 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
WASHINGTON COUNTY...

AT 740 PM MDT...LIGHT TO MODERATE RAIN WAS FALLING IN SOUTHERN 
WASHINGTON COUNTY. THE STORMS PRODUCING HEAVY RAIN EARLIER HAVE 
MOVED SOUTHEAST OUT OF WASHINGTON COUNTY. DOPPLER RADAR INDICATES 
LOCALIZED POCKETS OF 2.5 TO 3 INCHES IN SOUTHWEST WASHINGTON COUNTY 
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3958 10369 3998 10369 3999 10345 4042 10320
      4042 10280 3997 10286 3958 10310

$$

TH
057 
WGUS75 KBOU 120322
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
922 PM MDT THU JUN 11 2015

COC121-120331-
/O.EXP.KBOU.FF.W.0017.000000T0000Z-150612T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-
922 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR WASHINGTON COUNTY WILL EXPIRE AT 930
PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3958 10369 3998 10369 3999 10345 4042 10320
      4042 10280 3997 10286 3958 10310

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 3:23 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 11, 3:23 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
323 PM MDT THU JUN 11 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 323 PM MDT THU JUN 11 2015

SHOWERS AND THUNDERSTORMS BECOMING WIDESPREAD AS UPSLOPE FLOW
CONTINUES...PRECIPITABLE WATER VALUES ARE ABOVE AN INCH AND THE
UPPER SYSTEM CURRENTLY OVER THE FOUR CORNERS AREA MOVES CLOSER
OVERHEAD. GOOD DIVERGENCE ALOFT IS SEEN IN WATER VAPOR SATELLITE. VERY
HEAVY RAIN HAS BEEN REPORTED FROM THE STORMS...UP TO 3/4 OF AN
INCH IN 15 MINUTES IN WELD COUNTY. THESE 2 TO 4 INCH PER HOUR
RAINFALL RATES WILL CONTINUE FROM THE STRONGER STORMS THIS
AFTERNOON AND EVENING BEFORE SOME STABILIZATION OCCURS. UNTIL
THEN...EXPECT THE BEST CHANCE OF SEVERE STRENGTH STORMS SOUTH OF
I70...WITH MORE OF A HEAVY RAIN THREAT NORTH. THE STORMS ARE
MOVING SLOW...AROUND 10 MPH AND WILL LIKELY SLOW EVEN FURTHER
TONIGHT AS THE UPPER LOW MOVES CLOSER. GREATEST RAINFALL AMOUNTS
WILL OCCUR IN THE NEXT 12 HOURS.

AS COOLER AIR CONTINUES TO SINK SOUTH INTO THE STATE...STORMY
WEATHER WILL TRANSITION INTO MORE OF WIDESPREAD RAINSHOWER EVENT...WITH
LIGHTER RAINFALL RATES. STILL COULD SEE A FEW THUNDERSTORMS AROUND
UNTIL EARLY MORNING...BUT FEW AND FAR BETWEEN. THE MOISTURE PLUME
WILL BE SINKING SOUTH OVERNIGHT AND INTO FRIDAY FOR DECREASING
CHANCES OF RAIN FROM NORTH TO SOUTH DURING FRIDAY MORNING AND
AFTERNOON. SOME WEAK CAPE AROUND DURING THE DAY TOMORROW WILL
ALLOW FOR A SLIGHT CHANCE OF THUNDERSTORMS. AN ADDITIONAL QUARTER
TO HALF INCH OF RAIN MAY FALL OVER THE AREA TOMORROW...WHICH HAS
THE POTENTIAL TO STILL BE PROBLEMATIC OVER SATURATED SOILS FROM
THIS EVENINGS ACTION. TEMPERATURES WILL BE MUCH ABOUT 10 DEGREES
TOMORROW.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 323 PM MDT THU JUN 11 2015

THE UPPER LEVEL LOW/TROUGH WILL PUSH EAST OF THE STATE BY MIDDAY
SATURDAY WITH A RATHER WEAK FLOW PATTERN REMAINING OVER THE STATE
INTO THE WEEKEND. WESTERLY FLOW ALOFT WILL INCREASE EARLY NEXT
WEEK AS A TROUGH PASSES BY TO OUR NORTH. THIS WILL DROP A WEAK
FRONT ACROSS THE PLAINS...INCREASING MOISTURE THERE MONDAY AND
TUESDAY. A SIMILAR SITUATION WILL OCCUR NEAR THE END OF THE
PERIOD. ALL IN ALL THIS PATTERN SHOULD RESULT IN WEATHER RATHER
TYPICAL OF LATE SPRING IN THE CENTRAL ROCKIES.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 323 PM MDT THU JUN 11 2015

SHOWERS AND THUNDERSTORMS OVER NORTHERN COLORADO AND THE PALMER
DIVIDE WILL BE CONVERGING AND MOVING INTO THE DENVER AREA WITHIN
THE NEXT HOUR OR TWO....AND REMAIN LIKELY THROUGH 02Z. EXPECT ILS
CEILINGS...HEAVY RAIN AND SMALL HAIL. NORTH TO NORTHEAST WINDS
ARE EXPECTED TO PREVAIL OUTSIDE OF THE THUNDERSTORMS THROUGH THE
NIGHT. CEILINGS WILL FALL BELOW 3000 FEET TONIGHT...WITH SOME
AIRPORTS SEEING AS LOW AS 500-1000 FEET AT TIMES. RAIN WITH
OCCASIONAL THUNDER IS EXPECTED FOR A GOOD PART OF THE NIGHT.
VISIBILITY WILL BE REDUCED AT TIMES DUE TO MODERATE TO HEAVY
RAINFALL TONIGHT. SHOWERS WILL BE DIMINISHING FRIDAY MORNING FROM
NORTH TO SOUTH...BUT CEILINGS WILL LIKELY REMAIN BELOW ILS THROUGH
00Z FRIDAY AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 323 PM MDT THU JUN 11 2015

FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. HEAVY
RAIN FROM THUNDERSTORMS AS WELL AS THE EXPECTED UPSLOPE RAIN
OVERNIGHT WILL CONTINUE TO PRODUCE FLOODING PROBLEMS. RAINFALL
RATES OF 1 TO 2 INCHES IN 30 MINUTES HAS BEEN OBSERVED AND WILL BE
EXPECTED TO CONTINUE THROUGH LATE THIS EVENING WITH THE STRONGER
STORMS. OVERALL...STILL EXPECTED AN AVERAGE OF 1 TO 2 INCHES
WIDESPREAD OVER THE AREA THROUGH FRIDAY AFTERNOON...WITH LOCALLY
HIGHER AMOUNTS UNDER THE HEAVIER STORMS AND THE FOOTHILLS AND
PALMER DIVIDE SOUTH OF DENVER OVER NIGHT. OVER THE NEXT 24 TO 48
HOURS...CAN EXPECT THIS RAINFALL TO DRAIN INTO THE BIGGER RIVERS
CAUSING AREA FLOOD PROBLEMS AS THE WATER MOVES DOWNSTREAM. THE
HEAVY STRONG THUNDERSTORMS OVER THE FOOTHILLS AND MOUNTAINS MAY
CAUSE ROCK AND MUDSLIDES.

RIVERS WILL CONTINUE RUNNING HIGH THROUGH MOST OF THE PERIOD
MAINLY DUE TO SNOWMELT. AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY
WILL BE LESS THAN HAS BEEN THE CASE RECENTLY BUT STILL COULD
LOCALLY CONTRIBUTE TO HIGHER FLOWS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH
FRIDAY MORNING FOR COZ035-036-038>047- 049.

&&

SHORT TERM...KRIEDERMAN
LONG TERM...ET
AVIATION...KRIEDERMAN
HYDROLOGY...KRIEDERMAN/ET
Hazardous weather outlook, Jun 11, 10:43 AM MDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1043 AM MDT THU JUN 11 2015

COZ030>051-121645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1043 AM MDT THU JUN 11 2015

...FLASH FLOOD WATCH TODAY THROUGH FRIDAY MORNING FOR THE FRONT
RANGE FOOTHILLS AND MUCH OF THE NORTHEAST COLORADO PLAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE WILL COMBINE WITH UPSLOPE FLOW AND AN UPPER
LEVEL LOW PRESSURE SYSTEM TO BRING WET WEATHER. THUNDERSTORMS
WILL BE CAPABLE OF VERY HEAVY RAIN...AN INCH IN 20 MINUTES WHICH
MAY PRODUCE FLASH FLOODING. STRONGER STORMS MAY BE POSSIBLE SOUTH
OF A LINE FROM LOVELAND TO STERLING. THERE IS A POTENTIAL FOR
SEVERE STRENGTH STORMS THIS AFTERNOON...MAINLY OVER THE PALMER
DIVIDE EAST OUT TO LINCOLN COUNTY WITH HAIL UP TO GOLF BALL SIZE
...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT.

WIDESPREAD MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT OVER THE
FOOTHILLS AND PLAINS. THE FOOTHILLS AND LOCALES CLOSE TO THE
FOOTHILLS INCLUDING THE PALMER DIVIDE WILL HAVE THE GREATEST
THREAT OF FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IT WILL BE COOLER FRIDAY. RAIN SHOWERS WILL CONTINUE IN THE
MORNING THEN DECREASE IN COVERAGE THROUGH THE AFTERNOON. THERE
WILL BE JUST A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND
EARLY EVENING. DRIER AND WARMER CONDITIONS WILL GRADUALLY WORK
THEIR WAY INTO THE OUTLOOK AREA OVER THE WEEKEND AND INTO THE
EARLY PART OF NEXT WEEK. THE POSSIBILITY OF AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL NOT COMPLETELY VANISH...WITH A
SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR
TONIGHT...BUT REPORTS OF LARGE HAIL...HEAVY RAIN AND FLOODING ARE
APPRECIATED.

In the hours before

Local storm report, Jun 11, 2:00 PM MDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

JK
Local storm report, Jun 11, 3:01 PM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
301 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HEAVY RAIN       2 SSE LOVELAND          40.39N 105.06W
06/11/2015  M1.80 INCH       LARIMER            CO   TRAINED SPOTTER

            1.24 PAST 55 MINUTES

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:43 PM MDTTornado WarningBOUPhillips37 min
Jun 11, 10:35 AM MDTRiver Flood WarningBOUJefferson55 hr
Jun 11, 10:35 AM MDTRiver Flood WarningBOUAdams43 hr
Jun 11, 10:35 AM MDTRiver Flood WarningBOULogan, Morgan, Washington5 days
Jun 11, 10:35 AM MDTRiver Flood WarningBOULarimer3 days
Jun 11, 10:35 AM MDTRiver Flood WarningBOULarimer45 hr
Jun 11, 12:16 PM MDTRiver Flood AdvisoryBOUSedgwick8 days
Jun 11, 12:16 PM MDTRiver Flood AdvisoryBOUDouglas36 hr
Jun 11, 1:31 PM MDTFlash Flood WarningBOULarimer4 hr
Jun 11, 1:35 PM MDTRiver Flood AdvisoryBOUBoulder30 hr
Jun 11, 2:24 PM MDTFlash Flood WarningBOULarimer3 hr
Jun 11, 2:26 PM MDTSevere Thunderstorm WarningBOULincoln34 min
Jun 11, 3:05 PM MDTFlash Flood WarningBOULarimer3 hr
Jun 11, 3:23 PM MDTRiver Flood AdvisoryBOULarimer5 days
Jun 11, 4:15 PM MDTSevere Thunderstorm WarningBOUElbert30 min
Jun 11, 4:58 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson3 hr
Jun 11, 5:15 PM MDTFlash Flood WarningBOUArapahoe, Douglas, Elbert3 hr

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.